# SDR YENA20120726564

- Difficulty date: July 26, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 27,444 hours, 9,704 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1436 LGB-SFO, HYD GREEN RESERVOIR LOW LEVEL.  REPLACED "O" RING AT CHECK VALVE 1050GM NR 1.  RAN ENGINE, LEAK CHECKS GOOD IAM AMM 29-00-00-79.  PER FLIGHT CREW HYDRAULICS WERE USED TO LOWER GEAR.
